Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Imprisoned Soviet Mathematician

Lipman Bers
Science
New Series, Vol. 185, No. 4153 (Aug. 30, 1974), pp. 735-736
Stable URL: http://www.jstor.org/stable/1738468
Page Count: 2
  • More info
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
735
    735
  • Thumbnail: Page 
736
    736